# SDR CALA2023032700904

- Difficulty date: March 27, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N68801
- Make and model: Boeing 737-900ER
- Aircraft serial: 42740
- Aircraft time: 29,708 hours, 10,734 cycles
- System (JASC): 5200 · Doors
- Part: Seal
- Condition: Out Of Position
- Location: Door 2l
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRY DOOR EXTERIOR HANDLE DIFFICULT TO OPERATE AFT L2 ENTRY DOOR DIFICULT TO OPEN. L2 DOOR LINER DECORATIVE RUBBER SEAL ADJUSTED ON UPPER AFT CORNER OF DOOR LINER. OPS CHECK NORMAL FOR DOOR, REF AMM 52-13-00-860-804
